On the classification of some model equations for viscoelasticity

Mitchell Luskin

Research output: Contribution to journalArticlepeer-review

8 Scopus citations

Abstract

We classify and derive a canonical form for a linearization of the upper convected Maxwell model for steady viscoelastic fluid flow. We show that there are always two families of characteristic curves which follow the streamlines and across which the solution may be discontinuous. If the product of the Weissenberg number and the Reynolds number is greater than one, then two additional families of characteristic curves exist.

Original languageEnglish (US)
Pages (from-to)3-11
Number of pages9
JournalJ. NON-NEWTONIAN FLUID MECH.
Volume16
Issue number1
DOIs
StatePublished - 1984

Fingerprint Dive into the research topics of 'On the classification of some model equations for viscoelasticity'. Together they form a unique fingerprint.

Cite this